Volume 52, Number 6, November-December 2018
|Page(s)||2307 - 2325|
|Published online||01 February 2019|
Optimal error estimates for fully discrete Galerkin approximations of semilinear parabolic equations
Technical University of Munich, Department of Mathematics, Chair of Optimal Control, Garching, Germany
* Corresponding author: firstname.lastname@example.org
Accepted: 22 June 2018
We consider a semilinear parabolic equation with a large class of nonlinearities without any growth conditions. We discretize the problem with a discontinuous Galerkin scheme dG(0) in time (which is a variant of the implicit Euler scheme) and with conforming finite elements in space. The main contribution of this paper is the proof of the uniform boundedness of the discrete solution. This allows us to obtain optimal error estimates with respect to various norms.
Mathematics Subject Classification: 35K58 / 65M15 / 65M60
Key words: Parabolic semilinear equations / finite elements / Galerkin time discretization / error estimates
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.